# SDR DALA2018011100193

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 66,746 hours, 48,795 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING IN AND MAKING LEFT TURN ON TAXIWAY Z THE RIGHT BRAKE SEEMED TO LOCK UP AND PULL AIRCRAFT TOWARDS EDGE OF TAXIWAY AIRPLANE DEPARTED TAXIWAY AND HIT 2-3 TAXI LIGHTS. INSPECTED A/C PER AMM 05-51-03 NO DAMAGE FOUND. JACKED RT GEAR AND CYCLED BRAKES SERAL TIMES NO BINDING FOUND PER AMM 32-42. A/C OK FOR SERVICE.
